# SDR SWIA201743389

- Difficulty date: May 30, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 36,107 hours, 30,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION ON THE RIGHT SIDE BS 319.7.  INSTALLED A NEW FLOOR SUPPORT IAW SRM AND REO.
